Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jacqueline Rademaker

Member
  • Content Count

    43
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Jacqueline Rademaker

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

5266 profile views
  1. Hi DrBellz- I am so glad that you posted this because I have the exact same problem... well, a little different but quite similar. When I go off Yaz I break out like crazy, I am talking about deep, painful, scarring cysts. I went off birth control in 2008 and about 4 months after going off the pill I broke out like crazy. I went back on a short while after going off and my skin cleared right up. Fast forward to today and I have currently been off Yaz for about 2 weeks because my husband and
  2. Hi- First, let me tell you that you are nowhere near repulsive. Honestly your acne does not look bad to me. I understand how it can bring you down because trust me I have been there. Please don't be too hard on yourself because from what I see it isn't terrible. Is it scarring? Have you tried Dan's Regimen?
  3. I am getting ready to come off Yaz for the second time and I am soooo scared. The first time I went off was about five years ago and I am now left with pitted acne scars because of it. I am coming off this time to have a child and I need information about people who have successfully come off birth control and controlled their acne breakouts. I thought about trying The Regimen a few months before I stop but haven't heard anything about this from other people who might have had success. Does
  4. Hello everyone, Just a quick question... I think I am going to have to go off my birth control due to high blood pressure (which runs in my family, ugh)... Any who, I wanted to know if anyone has come off of birth control and started the regimen and avoided the horrific breakout? Last time I went off birth control I broke out like crazy and even scarred. I am just so scared to go off the pill but I might have no choice. Any advice?
  5. Pictures of me before and after acne!
  6. Thank you for your reply! Sorry you had to stop your course too But sometimes it is for the best. I will try a diet change and see if that helps. Thanks again
  7. Hey everyone, Just need some personalized advice.. I took Accutane for 23 days but had to be taken off due to high liver enzymes that won't come back down and now I can't go back on it. What should I do now with my skin? Does anyone think I could benefit from Dan's regimen? I have tried everything and now that I can't do Accutane I just don't know what to do. Please help!!
  8. Sooooo here is my update: I am currently not taking Accutane because my doctor took me off due to high liver enzymes. I go get my blood work redone tomorrow to see if I can start Accutane again (40 mg instead of 80 mg) if my liver enzymes have dropped. I am so nervous right now because I really want to stay on the medication, I just wish my liver would cooperate.
  9. Thanks for the advice! Yeah, I fasted for about 20 hours before one of the blood tests and everything came back fine and then when I fasted for 12 hours my liver enzymes were high. I think I am going to try to fast for 24 hours... hopefully it helps!
  10. Hey everyone, I was currently taking 80 mg of Accutane but my doc took me off last Friday due to increased liver enzymes. They ended up being 102 (she said it wasn't alarmingly high, but she just wanted to be cautious). Any who, I get my blood redone tomorrow morning and she told me to fast for 12-14 hours. Should I fast longer? I really don't want to go off the meds because they were working so well! She did tell me that if I went back on she would only prescribe me 40 mg for the remain
  11. So far I haven't had any bad side effects from Accutane... Maybe you could find another dermatologist who would prescribe it to you? It has definitely been a life saver thus far for me!
  12. Hello all, I just got back from vacation and I took my blood test on Monday. My doctor called me this morning on my way to work saying that my blood levels were elevated and I have to get it done again tomorrow. Accutane is working wonders for my skin and I do not want to be taken off the medication. I ate a lot of junk food on the road and during vacation so I am not sure if that might be a reason in the elevation. I just don't want to be taken off of the drug! By the way, it is day 22
  13. Hello all, Just wanted to update my Accutane progress (80 mg per day). I am currently on day 11 and I can honestly say I haven't experienced really bad side effects yet, although I know it is still pretty early even though I am on a crazy high dose. I don't break out that much but when I do get a pimple it scars my face (indent) so my doctor prescribed me Accutane. My lips are super super dry and flaking... ewww, my face is itchy in some places but it is like a quick itch and then it goes
×